# SDR IPXA2572237

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW LATCH IS BINDING AFTER ACFT IS PRESSURIZED.  PERFORMED ADJUSTMENT TEST OF OPENING MECHANISM ON CAPTAIN`S SLIDING WINDOW.  ALL FUNCTIONS OF WINDOW CHECKED GOOD IAW AMM 56-11-02-5.  NO BINDING AT THIS TIME.
